Initial Coefficients of Biunivalent Functions
See Keong Lee,
V. Ravichandran and
Shamani Supramaniam
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
An analytic function defined on the open unit disk is biunivalent if the function and its inverse are univalent in . Estimates for the initial coefficients of biunivalent functions are investigated when and , respectively, belong to some subclasses of univalent functions. Some earlier results are shown to be special cases of our results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/640856.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/640856.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:640856
DOI: 10.1155/2014/640856
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().